Took depo shot, when will bleeding stop?

I am 26 years old and took the depo shot for the first time in October. It is now December and I’m not going back to the doctor on the 29th to get my second shot. To try to stop all the bleeding that I’m having I put myself back on the patch yesterday. When will my period or spotting stop because I am have been bleeding for 4 weeks now.


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Unfortunately you will keep bleeding till half of january
Depo shot effect can not be removed ,
However you can try motrin (ibuprofin )three times a day, also estrogen can help reduce bleeding
Make sure you have no other health issues before taking motrin
Try to avoid blood thinners like asprin

Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi
the effect of deposhot will remain atleast for 3- weeks.
at present,to stop the bleeding,take tablet pause. maintain hydration.
take hematinics.
thanks

shw12
Member
shw12

HI
STOPPING OF BLOOD DEPENDS ON YOUR BODY HORMONAL STRUCTURE.
USUALLY WILL TAKE 15 DAYS MORE TO STOP .
HORMONAL TABLETS WILL HELP STOP BLEEDING TO SOME EXTENT.

mrsshalini14
Member
mrsshalini14

hello there
this bleeding is a withdrawal bleeding and cannot say how many days it will remain.
oestrogen-progesterone hormonal imbalances are usually disturbed. hormone replacement therapy can reduce the bleeding.
start taking hematinic iron supplements.

wpDiscuz